# SDR N6WA20191118401

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 35,992 hours, 24,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY SERVICE DOOR DETACHING. FOUND AFT LOWER GALLEY EMERGENCY LT ASSEN MISSING SCREWS INSTALLED NEW MDW IAW CRJ AMM 20-21-00.
